# SDR CALA0100085

- Difficulty date: January 31, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N13066
- Make and model: Doug DC-10-30
- Aircraft serial: 46591
- Aircraft time: 94,196 hours, 14,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: RPS1B
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY SEAT LIGHTS INOPERATIVE AT ROWS 29 - 45 A, B.  THE BATTERY CHARGER WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD IAW MM 33-55-00.
